# SDR CALA9801096

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CRACKS AT AFT END OF BEAM NR 4 OF AFT CARGO COMPARTMENT DOOR OUTER PAN.  ONE CRACK WAS .3 LONG IN RADIUS AND THE OTHER WAS .7 LONG AT FASTENER.  BOTH CRACKS WERE STOP DRILLED, A REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5261-C-01000.
